# SDR COMA0160330

- Difficulty date: March 18, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 12,448 hours, 11,796 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 601R930043
- Part serial: 169A
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 7,356 hours, 7,019 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE DURING LANDING ROLL.  REPLACED THE FLAP CONTROL LEVER.
